I chose celexa because it did not list weight gain as a side effect. Weight gain from prior anti depressant made me even more and more depressed til i quit. Been happily taking welbutrin for 7 yrs and normal weight until panic disorder began. Now i'm starting celexa and decreasing welbutrin. Should i ask my doctor to let me stay on welbutrin as well as celexa? Maybe in a smaller dose. Or regular welbutrin instead of welbutrin sr sge swithched me to a couple of years ago? Any advice will be appreciated!
i have no experience with well but i have taken zoloft and cit but both times i had different results i gained weight on zoloft but dont think it was the med i think it just relaxed me so much i happily ate an gain 2 stone i needed to tho i stopped zoloft as i felt better 2 yrs later i needed help got citralopram and lost abt a stone starting it i was so anxious i couldnt eat each person is different good luck!!
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 5 answers
Posted 17 Jul 2011 • 2 answers
Posted 11 Jul 2012 • 3 answers
Posted 12 Jun 2013 • 4 answers
Posted 20 Apr 2015 • 1 answer